Alert archive / Nevada / Red Flag Warnings in 2007
Red Flag Warning 7, NWS Elko, NV
NWS Elko, NV issued this red flag warning at Jun 27, 2007, 3:27 PM PDT. It took effect at Jun 28, 2007, 10:00 AM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2007, 3:27 PM PDT (22:27 UTC)
- In effect from
- Jun 28, 2007, 10:00 AM PDT
- Expired
- Jun 28, 2007, 10:00 PM PDT
- In force
- 12 hr
- Issued by
- NWS Elko, NV
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KLKN 272227 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 327 PM PDT WED JUN 27 2007 NVZ451-280630- /O.UPG.KLKN.FW.A.0006.070628T1700Z-070629T0500Z/ /O.NEW.KLKN.FW.W.0007.070628T1700Z-070629T0500Z/ /O.NEW.KLKN.FW.A.0007.070629T1700Z-070630T0500Z/ HUMBOLDT COUNTY- 327 PM PDT WED JUN 27 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM PDT THURSDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 451... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 451... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PDT THURSDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. THIS RED FLAG WARNING AND FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONE: 451 - HUMBOLDT COUNTY A TROUGH OF LOW PRESSURE MOVING ACROSS THE PACIFIC NORTHWEST WILL PRODUCE GUSTY WINDS ACROSS NORTHWEST NEVADA THURSDAY AND FRIDAY. SOUTHWEST WINDS GUSTING UP TO 35 MPH WILL OCCUR THURSDAY...AND ARE EXPECTED AGAIN FRIDAY. AFTERNOON RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 15 PERCENT ACROSS FIRE WEATHER ZONE 451 ON THURSDAY...AND ACROSS THE EASTERN HALF OF THE ZONE FRIDAY. THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE ADDITIONAL RED FLAG WARNINGS. $$ NVZ452-454-455-457-280630- /O.NEW.KLKN.FW.A.0007.070629T1700Z-070630T0500Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 327 PM PDT WED JUN 27 2007 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR MUCH OF NORTHERN AND CENTRAL NEVADA... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FIRE WEATHER WATCH FOR GUSTY WINDS AND LOW HUMIDITIES...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING...FOR MUCH OF NORTHERN AND CENTRAL NEVADA. THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONES: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES A TROUGH OF LOW PRESSURE MOVING ACROSS THE PACIFIC NORTHWEST WILL PRODUCE GUSTY WINDS ACROSS NORTHERN AND CENTRAL NEVADA ON FRIDAY. SOUTHWEST WINDS GUSTING UP TO 35 MPH ARE EXPECTED. AFTERNOON RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 15 PERCENT. THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES COULD PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
4 follow-up statements
000 WWUS85 KLKN 280408 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 908 PM PDT WED JUN 27 2007 NVZ451-281615- /O.CON.KLKN.FW.W.0007.070628T1700Z-070629T0500Z/ /O.CON.KLKN.FW.A.0007.070629T1700Z-070630T0500Z/ HUMBOLDT COUNTY- 908 PM PDT WED JUN 27 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM PDT THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY IN NORTHWESTERN NEVADA... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY ACROSS CENTRAL AND NORTHERN NEVADA... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM PDT THURSDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. THIS RED FLAG WARNING AND FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONE: 451 - HUMBOLDT COUNTY A TROUGH OF LOW PRESSURE MOVING ACROSS THE PACIFIC NORTHWEST WILL PRODUCE GUSTY WINDS ACROSS NORTHWEST NEVADA THURSDAY AND FRIDAY. SOUTHWEST WINDS GUSTING UP TO 35 MPH WILL OCCUR THURSDAY...AND ARE EXPECTED AGAIN FRIDAY. AFTERNOON RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 15 PERCENT ACROSS FIRE WEATHER ZONE 451 ON THURSDAY...AND ACROSS THE EASTERN HALF OF THE ZONE FRIDAY. THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE ADDITIONAL RED FLAG WARNINGS. $$ NVZ452-454-455-457-281615- /O.CON.KLKN.FW.A.0007.070629T1700Z-070630T0500Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 908 PM PDT WED JUN 27 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY ACROSS NORTHERN AND CENTRAL NEVADA... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONES: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES A TROUGH OF LOW PRESSURE MOVING ACROSS THE PACIFIC NORTHWEST WILL PRODUCE GUSTY WINDS ACROSS NORTHERN AND CENTRAL NEVADA ON FRIDAY. SOUTHWEST WINDS GUSTING UP TO 35 MPH ARE EXPECTED. AFTERNOON RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 15 PERCENT. THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES COULD PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ IPPI
000 WWUS85 KLKN 280901 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 201 AM PDT THU JUN 28 2007 NVZ451-290100- /O.CON.KLKN.FW.W.0007.070628T1700Z-070629T0500Z/ /O.CON.KLKN.FW.A.0007.070629T1700Z-070630T0500Z/ HUMBOLDT COUNTY- 201 AM PDT THU JUN 28 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PDT THIS EVENING ACROSS FIRE WEATHER ZONE 451 FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING ACROSS FIRE WEATHER ZONES 451 452 454 455 AND 457 FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PDT THIS EVENING ACROSS FIRE WEATHER ZONE 451 FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING ACROSS FIRE WEATHER ZONES 451 452 454 455 AND 457 FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES. THIS RED FLAG WARNING AND FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONE: 451 - HUMBOLDT COUNTY A TROUGH OF LOW PRESSURE MOVING ACROSS THE PACIFIC NORTHWEST WILL PRODUCE GUSTY WINDS ACROSS NORTHWEST NEVADA TODAY AND FRIDAY. SOUTHWEST WINDS GUSTING UP TO 35 MPH WILL OCCUR TODAY...AND FRIDAY. AFTERNOON RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 15 PERCENT ACROSS FIRE WEATHER ZONE 451 TODAY...AND ACROSS THE EASTERN HALF OF THE ZONE FRIDAY. THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE ADDITIONAL RED FLAG WARNINGS. $$ NVZ452-454-455-457-290100- /O.CON.KLKN.FW.A.0007.070629T1700Z-070630T0500Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 201 AM PDT THU JUN 28 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING ACROSS FIRE WEATHER ZONES 451 452 454 455 AND 457 FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING ACROSS FIRE WEATHER ZONES 451 452 454 455 AND 457 FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES. THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONES: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES A TROUGH OF LOW PRESSURE MOVING ACROSS THE PACIFIC NORTHWEST WILL PRODUCE GUSTY WINDS ACROSS NORTHERN AND CENTRAL NEVADA ON FRIDAY. SOUTHWEST WINDS GUSTING UP TO 35 MPH ARE EXPECTED. AFTERNOON RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 15 PERCENT. THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES COULD PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ LW
000 WWUS85 KLKN 282219 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 319 PM PDT THU JUN 28 2007 NVZ451-290630- /O.UPG.KLKN.FW.A.0007.070629T1700Z-070630T0500Z/ /O.NEW.KLKN.FW.W.0008.070629T1700Z-070630T0500Z/ /O.CON.KLKN.FW.W.0007.000000T0000Z-070629T0500Z/ HUMBOLDT COUNTY- 319 PM PDT THU JUN 28 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR ZONE 451... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM PDT FRIDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR ZONE 451... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITIES FOR PORTIONS OF NORTHERN NEVADA...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PDT FRIDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONE: 451 - HUMBOLDT COUNTY A TROUGH OF LOW PRESSURE MOVING ACROSS THE PACIFIC NORTHWEST WILL PRODUCE CONTINUED GUSTY WINDS ACROSS NORTHWEST NEVADA THIS EVENING...AND AGAIN FRIDAY. WINDS WILL BE OUT OF THE SOUTHWEST AT 15 TO 25 MPH...AND GUSTING TO 25 TO 35 MPH. RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN BELOW 15 PERCENT ACROSS FIRE WEATHER ZONE 451 THROUGH THIS EVENING...AND ACROSS THE EASTERN HALF OF THE ZONE FRIDAY. THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ452-454-455-457-290630- /O.UPG.KLKN.FW.A.0007.070629T1700Z-070630T0500Z/ /O.NEW.KLKN.FW.W.0008.070629T1700Z-070630T0500Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 319 PM PDT THU JUN 28 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM PDT FRIDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR MUCH OF NORTHERN AND CENTRAL NEVADA... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PDT FRIDAY FOR MUCH OF CENTRAL AND NORTHERN NEVADA. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES A TROUGH OF LOW PRESSURE MOVING ACROSS THE PACIFIC NORTHWEST WILL PRODUCE GUSTY WINDS ACROSS NORTHERN AND CENTRAL NEVADA ON FRIDAY. WINDS WILL BE OUT OF THE SOUTHWEST AT 15 TO 25 MPH...GUSTING TO 25 TO 35 MPH. AFTERNOON RELATIVE HUMIDITIES FRIDAY ARE EXPECTED TO FALL BELOW 15 PERCENT LATE MORNING...AND REMAIN BELOW 15 PERCENT INTO MID EVENING. THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES COULD PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KLKN 290450 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 950 PM PDT THU JUN 28 2007 NVZ451-291700- /O.EXP.KLKN.FW.W.0007.000000T0000Z-070629T0500Z/ /O.CON.KLKN.FW.W.0008.070629T1700Z-070630T0500Z/ HUMBOLDT COUNTY- 950 PM PDT THU JUN 28 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM PDT FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR NORTHERN AND CENTRAL NEVADA... ...RED FLAG WARNING WILL EXPIRE AT 10 PM PDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 10 PM PDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM PDT TOMORROW. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLDT COUNTY WINDS ACROSS THE AREA HAVE SUBSIDED BELOW WARNING CRITERIA AND RH LEVELS HAVE RISEN ABOVE 15 PERCENT. WINDS ARE EXPECTED TO INCREASE ONCE AGAIN LATE TOMORROW MORNING WITH GUSTS IN EXCESS OF 30 MPH AS A TROUGH OF LOW PRESSURE REMAINS OF THE COAST OF CALIFORNIA. HUMIDITY LEVELS ARE ALSO EXPECTED TO ONCE AGAIN DROP TO BELOW 15 PERCENT LATE TOMORROW MORNING AND LAST THROUGH THE EVENING HOURS. THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ452-454-455-457-291700- /O.CON.KLKN.FW.W.0008.070629T1700Z-070630T0500Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 950 PM PDT THU JUN 28 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM PDT FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR NORTHERN AND CENTRAL NEVADA... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM PDT TOMORROW. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES A TROUGH OF LOW PRESSURE REMAINS OFF THE COAST OF CALIFORNIA THROUGH TOMORROW EVENING AND WILL PRODUCE GUSTY WINDS ACROSS NORTHERN AND CENTRAL NEVADA. WINDS WILL BE OUT OF THE SOUTHWEST AT 15 TO 25 MPH...GUSTING TO 25 TO 35 MPH. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 15 PERCENT BY LATE TOMORROW MORNING...AND REMAIN BELOW 15 PERCENT INTO MID EVENING. THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES COULD PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ IPPI
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jun 27, 3:01 PM PDT, 26 minutes earlier.
Area forecast discussion, Jun 27, 3:01 PM PDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 301 PM PDT WED JUN 27 2007 .SYNOPSIS...A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE PACIFIC NORTHWEST THURSDAY AND FRIDAY...BRINGING BREEZY CONDITIONS TO NEVADA. DAYTIME TEMPERATURES WILL CONTINUE ABOVE NORMAL THROUGH THE MIDDLE OF NEXT WEEK. && .SHORT TERM...TONIGHT THROUGH FRIDAY. THE GRADIENT AT 500MB WILL STRENGTHEN ACROSS THE NORTHWEST PORTION OF THE FORECAST AREA THURSDAY AND ACROSS THE ENTIRE FORECAST AREA FRIDAY...AS A TROUGH MOVES ONTO THE NORTHWEST COAST. THE SHORT WAVE ASSOCIATED WITH THIS TROF WILL MOVE THRU EASTERN OREGON AND IDAHO FRIDAY AFTERNOON AND EVENING. THE MODELS HAVE BACKED OFF A BIT ON THE GRADIENT THURSDAY... WITH MAYBE 9 DECAMETERS ACROSS THE AREA FROM NORTHWEST TO SOUTHEAST...COMPARED WITH 10 YESTERDAY...WITH THE STRONGEST GRADIENT OVER HUMBOLDT. FRIDAY WILL SEE 11 DECAMETERS ACROSS THE FORECAST AREA...STILL STRONGEST OVER HUMBOLDT BUT SPREAD OUT MORE EVENLY ACROSS THE AREA. HIGH CLOUDS WILL MOVE OVER THE NORTHWEST HALF OF THE AREA FRIDAY...BUT NO CONVECTION IS EXPECTED. TEMPERATURES WILL CONTINUE ON THE WARM SIDE THRU THE SHORT TERM WITH VERY LOW HUMIDITIES. REA .LONG TERM... .FIRE WEATHER...WINDS THURSDAY WILL BE GUSTING TO 35 MPH ACROSS FIRE WX ZONE 451 IN RESPONSE TO A LOW PRESSURE SYSTEM APPROACHING THE NORTHWEST COAST. WINDS WILL INCREASE ACROSS THE FORECAST AREA FRIDAY AS THE LOW MOVES ONSHORE AND THRU OREGON AND IDAHO. WINDS WILL BE GUSTY ACROSS ALL OF NORTHERN AND CENTRAL NEVADA FRIDAY. AFTERNOON RELATIVE HUMIDITIES WILL BE LOW BOTH DAYS ACROSS THE AREA...BELOW 15 PERCENT...EXCEPT EDGING HIGHER FRIDAY IN WESTERN ZONE 451. NIGHTTIME RECOVERIES WILL BE LOW...GENERALLY BELOW 40 PERCENT NORTHERN NEVADA AND BELOW 25 PERCENT CENTRAL SECTIONS. THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL PROMPT UPGRADING THE WATCH FOR 451 FOR THURSDAY TO A WARNING. IN ADDITION...A WATCH WILL BE ISSUED FOR ALL FIRE WX ZONES FOR FRIDAY. HIGH CLOUDS MAY LIMIT WIND SPEEDS FRIDAY ACROSS 451 AND WESTERN 452...BUT THE SURFACE GRADIENT SHOULD BE SUFFICIENT FOR WINDS TO REACH CRITERIA. A DRY SOUTHWEST FLOW WILL CONTINUE SUNDAY...BUT WEAKEN INTO NEXT WEEK AS THE FOUR-CORNERS HIGH STRENGTHENS. NO CONVECTION IS EXPECTED THROUGH NEXT WEDNESDAY. REA && .LKN WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING THURSDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 451. FIRE WEATHER WATCH FOR GUSTY WINDS AND LOW HUMIDITIES FOR FRIDAY FOR ZONES 451..452...454...455...AND 457.
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 3:27 PM PDT | Fire Weather Watch | LKN | 24 hr |
Nearby
Red Flag Warnings in Nevada, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.